# SDR USAA2013073000014

- Difficulty date: July 13, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 42,373 hours, 15,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5360165800000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  FOUND DELAMINATION ON FLOOR PANEL 231CF, FR24 TO FR28 & Y254 TO Y765. REPLACED FLOOR PANEL IAW SRM 53-02-00, FIG 209.
